# SDR FDEA201203140946

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON  ACCESS THRU PANEL 433AL HAS CORROSION  IN BETWEEN CUT-OUT AND SKIN.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMIT OF REMOVAL, REMOVED .017,   ORIGINAL .090, REMAINING .063, OUT OF LIMITS IAW SRM 54-50-01, FIG 101, DETAIL V.   LOCATED, DRILLED AND COUNTER SUNK NEW SKIN IAW SRM 51-40-02, 51-40-05 AND BAC DWG 311N5002.  INSTALLED NEW SKIN IAW SRM 51-40-05 AND BAC DWG 311N5002.  MAJOR REPAIR.
